EconPapers    
Economics at your fingertips  
 

Global Positive Periodic Solutions of Generalized -Species Competition Systems with Multiple Delays and Impulses

Zhenguo Luo and Liping Luo

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

By applying the fixed point theorem in a cone of Banach space, we obtain an easily verifiable necessary and sufficient condition for the existence of positive periodic solutions of two kinds of generalized -species competition systems with multiple delays and impulses as follows: It improves and generalizes a series of the well-known sufficiency theorems in the literature about the problems mentioned previously.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/980974.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/980974.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:980974

DOI: 10.1155/2013/980974

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:980974